# SDR DALA2019081504810

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 63,576 hours, 28,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Damaged
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL - FRAME 36 FOUND HOLE 17 CRACK EXCEEDS REPAIR AREA. REF. AA5311-011171, SB A320-53 -1263, AD2018--06-04. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 147-0001:5311-01171- 04A/009 00218 REPAIRED PER PRI 580246-14 REV. 0, 1, 2, 3 AND 4, AND ER/A 580246-14 REV ORIGINAL.
